# SDR 97ZZZX136

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Bag JETSTM3101
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Part number: 860014002
- Condition: Defective
- Location: Propeller
- Part time: 21,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY DEFECTIVE.
